Numb arms at night

Hey guys, i have been suffering for about a month now of waking up in the middle of the night usually around 3-4 am with complete numbness of both arms, clammy hands and sometimes diarrhea. I currently take 1.25 mg bisprolol and have been for about a year but I haven't had any afib attacks for a year now. Just wondering if this is heart, medication or anxiety related? I have searched online and haven't really had any luck.

Thanks,

Ollie

10 Replies

oldestnewest
  • sounds odd- you are not lying so your arms are obstructed in any way? I would see your GP about it I think

  • Yes I have mentioned it to my gp and she didn't really seem bothered. She also mentioned stroke but I know I'm not having a stroke.

  • are you lying so you are pressing your spine in some way- numbness must be from some pressure on the nerves

  • I do lay on my sides yes. I also suffer from back pain which I believe is down to me being 6ft4.

  • I often wake up with one arm dead and I'm pretty sure it is because I tend to lay on my front with one arm tucked under me.

  • Sounds like poor circulation due to cramped or unusual sleeping position, maybe try sleeping in a double on your own. Also some relaxation exercises before bed.

  • Also look a your pillows - I found using a contoured pillow helps - it keeps your neck in the correct position. Using a pillow that is too high is worse than no pillow, puts my neck out every time giving me symptoms similar to what you describe.

    idealspinehealth.com/top-si...

    I also used a technique called Egoscue when I first had these symptoms and found they were excellent in helping to realign spine.

    egoscue.com/faqs

    I just read the book and followed the exercise instructions by the way LOL - it was way before the days of internet.

    Or you could just go see a chiropractor - trouble is unless you do the realignment exercises you will spend a huge amount of money having to go back weekly.

  • Hi

    I do hope uou feel better 🌺

    Does your hands cramp at all ?

    Have you recently been put on any medications or changes to them

    Any changes to your work situation

    Are u sitting at a computer alot

    Maybe once you rule out its not the medications

    You could go to a chiropractor maybe neck problem due to posture Effecting nerves in neck

    Or extreme anxiety hyperventilating can cause pins and needle in hands and cramps

    Wish u well 🌺

  • I often get numb hands and have to hang them down to get the circulation back. I noticed it since being on Bisoprolol to slow my heart rate but more a nuisance than anything else. Also after years of normal digestion, I too now have a mildly upset stomach which seems to be a side effect of AF, even though in NSR.

  • Hi AFib-ollie

    i have been taking 2.5mg of Bisoprolol in the evening .Been on Bisoprolol 2.5 mg for 2 months waking up at night up to 8 times with numb hand from little finger across and cold arms sometimes both hands? i have been told it could be Carpal Tunnel syndrome effecting the nerves in the arm or hand including the ulnar nerve and not the Bisoprolol causing it.

    There is a test your GP can refer you for which can test if the nerves are compressed in your wrist or arms I will try to get a referal myself.

    Good Luck

You may also like...